# SDR SWAA2025071486304

- Difficulty date: June 28, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 42,819 hours, 20,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR DOOR CUTOUT LOWER DOUBLER IS CRACKED.   ACCOMPLISHED REPAIR ON EGPR DOOR CUTOUT LOWER DOUBLER IAW SRM 53-10-15-2R-4.
